One of the serious side effects of Levaquin is ruptured tendons. Furthermore, as listed on the Ortho McNeil-Janssen Pharmaceutical medication guide, one can have nerve damage. There is now black box warnings but they came too late for many people. The FDA has noted that more than 60% of fluroquinolone-related tendon injuries are connected to Levaquin. Back in 2008 the FDA ordered the manufacturer to add a black box warning on the label. Then in 2011 another black box label was required to be added to the packaging of antibiotics, warning that the drug could worsen myasthenia gravis symptoms, a condition that causes muscle weakness and difficulty breathing if the chest wall is affected. We encourage people to seriously study all the paperwork with any and all medications they take. Watch out for side effects. If you notice any problems, contact your doctor or hospital immediately. Never wait.